# SDR CA130318019

- Difficulty date: March 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 39,091 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2904004605801
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYD SYSTEM FAILURE ENROUTE.  MOC ADVISED FOR TOW AFTER ARRIVAL.  ATC ADVISED FOR APPROACH, ARRIVAL RWY HANDLING.  FOUND GREEN HYD PRESSURE LINE, PN D2904004605801, REF IPC 27-14-05-27D, ITEM 90 DAMAGED FROM CHAFING ON A BOLT HEAD.  LINE REPLACED IAW AMM 20-23-11-300-001.
